# SDR UALA2011012400390

- Difficulty date: January 22, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 67,215 hours, 25,182 cycles
- Engine: Pwa PW2040
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: S416N20310
- Part serial: 42
- Condition: Loose
- Location: Rt Ovrwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE COVER IS LOOSE, SLIDE COVER IS UNLACED.   R & R THE RT OVERWING SLIDE IAW MM.
